Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Some Lγ Inequalities for the Polar Derivative of a Polynomial

Some $L^{\gamma}$ Inequalities for the Polar Derivative of a Polynomial

Year:    2017

Analysis in Theory and Applications, Vol. 33 (2017), Iss. 1 : pp. 1–10

Abstract

In this paper, we consider an operator Dα which maps a polynomial P(z) in to DαP(z):=np(z)+(αz)P(z), where αC and obtain some Lγ inequalities for lucanary polynomials having zeros in |z|k1. Our results yields several generalizations and refinements of many known results and also provide an alternative proof of a result due to Dewan et al. [7], which is independent of Laguerre’s theorem.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/ata.2017.v33.n1.1

Analysis in Theory and Applications, Vol. 33 (2017), Iss. 1 : pp. 1–10

Published online:    2017-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords:    Polar derivative polynomials Lγ-inequalities in the complex domain Laguerre's theorem.